# SDR SWIA202157246

- Difficulty date: April 3, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N805SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15069
- Aircraft time: 36,380 hours, 22,954 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Left
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION OF L WINDSHIELD, FOUND A LARGE CRACK AND WHEN L WINDSHIELD HEAT IS SELECTED ON, ARCING OCCURS WITHIN THE CRACK.     (FILED CLOSED)      COMPLIED WITH THE INSTALLATION OF NEW LH (PILOT'S) WINDSHIELD IN REF TO TASK CARD 56-220-1000-SKY. LEAK CHECK GOOD.
